Alert archive / Kansas / Flood Watches in 2011
Flood Watch 1, NWS Wichita, KS
NWS Wichita, KS issued this flood watch at Nov 7, 2011, 7:49 PM CST for 7 counties in Kansas. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2011, 7:49 PM CST (01:49 UTC)
- Expired
- Nov 8, 2011, 10:41 AM CST
- In force
- 15 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- None
Counties Allen County, KS, Chautauqua County, KS, Elk County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 140 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 751 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
652 WGUS63 KICT 080149 FFAICT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 749 PM CST MON NOV 7 2011 ...CONTINUED PERIODS OF HEAVY RAIN OVER FAR SOUTHEAST KANSAS TONIGHT INTO TUESDAY MORNING... KSZ072-094>096-098>100-081800- /O.NEW.KICT.FA.A.0001.111108T0149Z-111108T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...HOWARD...FREDONIA...CHANUTE... ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 749 PM CST MON NOV 7 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...ELK...LABETTE... MONTGOMERY...NEOSHO AND WILSON * THROUGH TUESDAY MORNING. * PERIODIC BOUTS OF WIDESPREAD MODERATE TO HEAVY RAINFALL WILL PERSIST ACROSS FAR SOUTHEAST KANSAS TONIGHT INTO TUESDAY MORNING...AS A STATIONARY FRONT AND APPROACHING UPPER LEVEL DISTURBANCE INTERACTS WITH A MOIST AIRMASS IN PLACE ACROSS THE REGION. * ADDITIONAL RAINFALL AMOUNTS UP TO TWO INCHES WILL BE POSSIBLE...FALLING ON TOP OF THE HEAVY RAINFALL THAT ALREADY OCCURRED MONDAY. DUE TO THE DROUGHT CONDITIONS...MOST RIVERS AND STREAMS ARE RUNNING FAIRLY LOW...SO WIDESPREAD RIVER OR STREAM FLOODING IS NOT ANTICIPATED. HOWEVER...MODEST RISES IN AREA RIVERS AND STREAMS ARE EXPECTED...WITH RELATIVELY MINOR FLOODING OF LOW-LYING AND TYPICAL FLOOD-PRONE AREAS POSSIBLE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ADK
2 follow-up statements
666 WGUS63 KICT 080941 FFAICT URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 341 AM CST TUE NOV 8 2011 ...ANOTHER ROUND OF HEAVY RAIN EXPECTED OVER SOUTHEAST KANSAS LATER TODAY... KSZ072-094>096-098>100-082345- /O.EXT.KICT.FA.A.0001.000000T0000Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...HOWARD...FREDONIA...CHANUTE... ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 341 AM CST TUE NOV 8 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTHEAST KANSAS...INCLUDING THE FOLLOWING AREAS...ALLEN...CHAUTAUQUA...ELK...LABETTE...MONTGOMERY... NEOSHO AND WILSON * THROUGH THIS AFTERNOON. * ANOTHER ROUND OF MODERATE TO HEAVY RAINFALL WILL MOVE NORTH INTO SOUTHEAST KANSAS LATE TODAY INTO THIS AFTERNOON...AS AN AREA OF LOW PRESSURE DEVELOPS ALONG A STATIONARY FRONT...WITH A VERY MOIST AIRMASS IN PLACE ACROSS THE REGION. * ADDITIONAL RAINFALL AMOUNTS UP TO TWO INCHES WILL BE POSSIBLE...FALLING ON TOP OF THE HEAVY RAINFALL THAT ALREADY OCCURRED ON MONDAY. DUE TO THE DROUGHT CONDITIONS...MOST RIVERS AND STREAMS ARE RUNNING FAIRLY LOW...SO WIDESPREAD RIVER OR STREAM FLOODING IS NOT ANTICIPATED. HOWEVER...MODEST RISES IN AREA RIVERS AND STREAMS ARE EXPECTED...WITH MINOR FLOODING OF LOW-LYING AND TYPICAL FLOOD-PRONE AREAS POSSIBLE THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN FLOOD PRONE AREAS SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KETCHAM
106 WGUS63 KICT 081641 FFAICT FLOOD WATCH NATIONAL WEATHER SERVICE WICHITA KS 1041 AM CST TUE NOV 8 2011 ...FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS HAS BEEN CANCELED... KSZ072-094>096-098>100-081745- /O.CAN.KICT.FA.A.0001.000000T0000Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...IOLA...HOWARD...FREDONIA...CHANUTE... ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 1041 AM CST TUE NOV 8 2011 ...FLOOD WATCH IS CANCELED... THE FLOOD WATCH FOR A PORTION OF SOUTHEAST KANSAS HAS BEEN CANCELED. THE HEAVY RAIN THAT PROMPTED THE FLOOD WATCH HAS MOVED OUT OF THE AREA. $$ ELDER
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flood watch went out at Nov 7, 6:09 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Nov 7, 6:09 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 609 PM CST MON NOV 7 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LINE OF SHOWERS/THUNDERSTORMS WILL AFFECT MAINLY KICT-KCNU THIS EVENING...WITH A PERIOD OF HEAVY RAIN AND GUSTY WINDS LIKELY AT KCNU THIS EVENING. ANOTHER BATCH OF SHOWERS/THUNDERSTORMS IS EXPECTED TO AFFECT MUCH OF THE AREA FROM THE SOUTHWEST (WITH THE EXCEPTION OF MAYBE KRSL-KSLN) GENERALLY AFTER MIDNIGHT. CIGS/VSBYS WILL BOUNCE AROUND QUITE A BIT THIS EVENING...ALTHOUGH THINKING MOST TERMINALS WILL EVENTUALLY GO IFR...AND POSSIBLY LIFR...BY AT LEAST MIDNIGHT DUE TO DIURNAL COOLING. TRIED TO HIT THE TRENDS BEST WE COULD IN THE 00Z ROUTINE TAF ISSUANCE...BUT WITH BOUNCING CIGS/VSBYS AND PERIODIC BOUTS OF SHOWERS/THUNDERSTORMS OVERNIGHT...DO ANTICIPATE HAVING TO MAKE SOME AMENDMENTS. WIDESPREAD RAINFALL SHOULD EXIT FROM WEST TO EAST TUESDAY MORNING AS MID-LEVEL DRY SLOT MOVES IN...BUT SATURATED LOW-LEVELS WILL LIKELY CONTINUE WIDESPREAD DRIZZLE AND LOW CIGS/VSBYS FOR ALL SITES. ADK && .PREV DISCUSSION... /ISSUED 204 PM CST MON NOV 7 2011/ DISCUSSION... MAIN FORECAST UPDATES WILL FOCUS ON POSSIBLE STRONG/SEVERE STORMS FOR LATE AFTERNOON/EVENING...FOLLOWED BY NEXT CHANCE OF RAIN FOR EARLY NEXT WEEK. TONIGHT RICH GULF MOISTURE TRANSPORT AND DEEP ISENTROPIC LIFT WILL CONTINUE TO GENERATE NUMEROUS SHOWERS/EMBEDDED THUNDERSTORMS FOR THIS AFTERNOON/TONIGHT. INSTABILITY/SHEAR COMBO COULD YIELD A FEW STRONG TO POSSIBLY SEVERE THUNDERSTORMS FOR LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN KANSAS...AS SURFACE WARM FRONT CONTINUES TO MIGRATE SLOWLY NORTHWARD ACROSS OKLAHOMA TOWARDS KS/OK BORDER AREA. LARGE HAIL WOULD BE THE PRIMARY RISK OF SEVERE WEATHER ACTIVITY ALONG WITH SOME POCKETS OF LOCALLY HEAVY RAINFALL. TUE-THU SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT MAINLY SOUTH CENTRAL/SOUTHEAST KANSAS TUESDAY MORNING AHEAD OF THE MAIN WAVE UPPER WAVE...AS IT MOVES OUT INTO THE CENTRAL PLAINS. ASSOCIATED DRY SLOT FROM THE UPPER LEVEL WAVE WILL PUSH INTO SOUTH CENTRAL KANSAS FOR LATE TUESDAY MORNING AND AFTERNOON...THUS TAPERING OFF RAIN CHANCES. SOME WRAP AROUND RAIN SHOWERS WILL CONTINUE TO AFFECT CENTRAL KANSAS FOR TUESDAY AFTERNOON/EVENING. THERE COULD BE A BRIEF TRANSITION TO A RAIN/SNOW MIXTURE TUESDAY EVENING OVER CENTRAL KANSAS BUT NOT EXPECTING ANY ACCUMULATION. OTHERWISE THE UPPER LEVEL SYSTEM WILL EXIT THE AREA STAGE EAST FOR TUESDAY NIGHT WITH RAIN CHANCES COMING TO AN END. SUNNY SKIES WITH COOL AND BREEZY NORTHWEST WINDS WILL PREVAIL OVER THE AREA ON WEDNESDAY. EXTENDED: FRI-MON THE UPPER PATTERN WILL TRANSITION TO ZONAL FLOW ALOFT WITH WESTERLY WINDS IN THE LOW-LEVELS PROVIDING DECENT DOWNSLOPE EFFECTS AND RESULTANT WARMER TEMPERATURES FOR KANSAS. MEANWHILE ECMWF/GFS MODELS SHOW A WEATHER SYSTEM DIGGING INTO THE SOUTHWESTERN STATES FOR SUNDAY/MONDAY PERIOD...BUT HAVE SOME DIFFERENCES ON TIMING AND HOW THE WAVE COMES OUT INTO THE PLAINS. ECMWF MODEL HAS A SHORT WAVE EJECTING FROM THE MAIN TROUGH AXIS INTO KANSAS ON SUNDAY WHILE GFS DROPPED THIS SOLUTION ALL TOGETHER WITH LATEST RUN...AND HOLDS THE MAIN TROUGH BACK ON SUNDAY. CONFIDENCE IS LOW FOR PRECIPITATION CHANCES ON SUNDAY WITH BETTER CHANCES EXPECTED ON MONDAY NIGHT OVER MAINLY SOUTHEAST KANSAS. JAKUB AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION CONCERNS INCLUDE LOW CEILINGS/VISIBILITIES...AND THUNDERSTORM CHANCES DURING THE AFTERNOON AND EVENING. AN INTENSE UPPER LEVEL TROUGH CONTINUES TO ROTATE INTO THE FOUR CORNERS REGION EARLY THIS AFTERNOON. AHEAD OF THIS SYSTEM...A WARM FRONT WAS DRAPED ACROSS NORTHERN OK AND SOUTHEAST KS. NORTH OF THIS FRONT...ADVECTION OF WARM...MOIST AIR HAS RESULTED IN THE DEVELOPMENT OF WIDESPREAD SHOWERS/EMBEDDED STORMS...AND REDUCED IFR CEILINGS/VISIBILITIES. THE LOWER CLOUD DECK AND PRECIPITATION IS EXPECTED TO PUSH NORTH TOWARDS KRSL AND KSLN DURING THE MID- AFTERNOON HOURS. AS THE WARM FRONT CONTINUES TO SHIFT NORTHWARD LATE THIS AFTERNOON AND EVENING...THERE IS SOME POTENTIAL FOR STRONG THUNDERSTORMS TO PUSH NORTHEAST FROM NORTHERN OKLAHOMA INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. HOWEVER...CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN TAFS AT THIS POINT. RAIN IS EXPECTED TO BEGIN TO DECREASE FROM THE WEST TOMORROW MORNING...ESPECIALLY OVER WESTERN TERMINALS. MVFR TO IFR CONDITIONS ARE EXPECTED TO PERSIST...AS THE LOW CLOUD DECK REMAINS IN PLACE. JAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 53 32 52 / 100 70 10 0 HUTCHINSON 46 47 31 50 / 100 60 20 0 NEWTON 49 51 31 52 / 100 80 20 0 ELDORADO 54 56 32 52 / 100 90 10 0 WINFIELD-KWLD 56 59 33 54 / 100 90 10 0 RUSSELL 37 40 27 49 / 100 60 20 0 GREAT BEND 39 42 28 50 / 100 50 20 0 SALINA 43 45 30 50 / 100 70 30 0 MCPHERSON 45 47 30 50 / 100 70 20 0 COFFEYVILLE 60 65 35 54 / 100 90 10 0 CHANUTE 58 63 34 54 / 100 90 10 0 IOLA 57 62 34 54 / 100 90 10 0 PARSONS-KPPF 60 64 35 54 / 100 90 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 7, 3:05 PM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 305 PM CST MON NOV 7 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 305 PM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL AFFECT MUCH OF THE REGION FOR TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND EAST OF ANTHONY TO NEWTON...TO MARION LINE. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS OF 50 TO 60 MPH WILL BE POSSIBLE FROM SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THIS ACTIVITY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE ON TUESDAY FOR AREAS MAINLY EAST OF THE KANSAS TURNPIKE. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS TUESDAY AFTERNOON...WITH QUARTER SIZE HAIL BEING THE MAIN THREAT. SNOW COULD MIX WITH LIGHT RAIN AT TIMES TUESDAY NIGHT OVER CENTRAL KANSAS...NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHERN KANSAS THROUGH THE EVENING HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Nov 7, 4:20 PM CST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FLOOD DOWNTOWN WICHITA 37.69N 97.34W
11/07/2011 SEDGWICK KS EMERGENCY MNGR
VERY HEAVY RAINFALL PRODUCED AREAS OF STREET FLOODING
ACROSS THE WICHITA AREA. VEHICLES WERE REPORTED STUCK IN
HIGH WATER NEAR THE FOLLOWING LOCATIONS...21ST AND
AMIDON...37TH AND TYLER...14TH AND MERIDIAN...AND IN
VALLEY CENTER. NO INJURIES WERE REPORTED.
&&
ADKLocal storm report, Nov 7, 6:07 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CEDAR VALE 37.11N 96.50W
11/07/2011 E0.88 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
CDJLocal storm report, Nov 7, 6:10 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 E CEDAR VALE 37.11N 96.48W
11/07/2011 E0.88 INCH CHAUTAUQUA KS EMERGENCY MNGR
&&
CDJLocal storm report, Nov 7, 6:19 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 E CEDAR VALE 37.11N 96.41W
11/07/2011 E1.75 INCH CHAUTAUQUA KS EMERGENCY MNGR
HAIL WAS MOSTLY DIME TO QUARTER SIZE...BUT A FEW WERE UP
TO GOLFBALL SIZE. THE HAIL OCCURRED WITH 50 MPH WINDS.
&&
ADKSpecial weather statement, Nov 7, 6:58 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 658 PM CST MON NOV 7 2011 KSZ094-095-098-099-080130- CHAUTAUQUA-ELK-MONTGOMERY-WILSON- 658 PM CST MON NOV 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA...ELK...MONTGOMERY AND WILSON COUNTIES... AT 657 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HALE...OR 13 MILES NORTHEAST OF SEDAN... AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 7, 7:23 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 723 PM CST MON NOV 7 2011 KSZ095-096-099-080215- MONTGOMERY-NEOSHO-WILSON- 723 PM CST MON NOV 7 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 721 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF NEODESHA...OR 26 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:12 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.